Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Taking vitargo and creatine, stomach pains. Can I take whey protein instead?

Hi, I m 15 and I bought Vitargo + creatine yesterday. I took three servings as it instructed me to take three servings the first five days. I have stomach aches from time to time and I just read that creatine isn t recommended for teens but it is mixed with carbohydrates . Should I continue to take it? I take whey protein with it after my workouts.
Asked On : Fri, 17 Aug 2012
Answers:  1 Views:  144
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
Internal Medicine Specialist 's  Response
At the age of 15 still growing what is your height take balanced diet good mixture of carbohydrate,Protein,and fats along with mironutrients vitamins and minerals.if you are over weight or under weight ? if weight is less or BMI is less than 20 add more calories and proteins. do more isometric and isotonic exercises to increase muscle mass. If you are overweight reduce your calories. I would suggest ot try some outdoor sport and pay attention to your studies.
Answered: Sat, 18 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor